I am finishing up day 5 of coming off Percocet. I have been on it for over two years and had a habit of 10-15 10mg a day. Today is really had cause its cold and raining and my leg is killing me! Don't want to let my family down and go buy some! Does anyone have a trick that will help me get by.
The following user gives a hug of support to Tryingtokickit: Phoenix (02-24-2013)
First i just want to say thats awesome. One that your quitting and two that you made it this far. I know what hellish nightmare kicking opiates is. Day five is quite crummy. But you can do this. In my experience going to groups/ meetings helped because i realized i wasnt alone and i gained so much support i didnt want to let myself down let alone my fellow support group. Just take it min by min day by day. Your almost over that mountain so dont give up. Goodluck to you. I send my empathy.
Last edited by mod85; 02-22-2013 at 01:39 AM.
The following user gives a hug of support to brandy4today: Tryingtokickit (02-21-2013)
The Following User Says Thank You to brandy4today For This Useful Post: Tryingtokickit (02-21-2013)
Oh another thing. Keep moving no matter how tired or sick you feel. It will keep your mind off the obsession to use. Try to take walks or exercise. Listen to upbeat music. Watch suspencful movies. Eat candy. Things that create your bodies normal endorphins. Eat healthy and drink plenty of water. Hope it helps.
Thanks brandy, I feel fine as far as withdrawing goes. The pain I am talking about is the reason I started taking them in the first place. Being that I'm so early in getting off of them I don't want to just fall back into the same old way of life.
Well my experience is when i came off opiates i had terrible agonizing back pain. Back pain was the reason why i began taking pain meds in the first place. The back pain, for me, was another way my body begged and screamed for more opiates. Through time my back pain went away as my natural opiate receptors became normal. But i do understand that your pain could be more than just a symptom of withdrawl. Maybe cold/heat therapy. I used that bengay/icy hot stuff and ibprophen. but be sure to not take more than your suppose to. Again i really hope this helps. Also have you seen a doctor in pain management? Sometime you need to take pain meds but under the care of a doc. Letting the doc know you have become addicted to pain meds is very important. Also there are options out there like physical therapy or suboxone.
You are over the hump and on your way to recovery. The best you can do is exercise, eat right, meditate, and thank God for helping you through it. I've been there too my friend. Keep up the good work! ---
Last edited by Administrator; 03-01-2013 at 03:46 AM.